Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Reactions to Ceftazidime

  1. #11

    reaction to antibiotics

    I too had a similar reaction and i'm nearly sure it was while I was taking ceftazidime. I had been on it for more than a week before the symptoms started. First symptom was tiredness, a tiredness i'd never felt before! I knew it wasn't right! I told the hospital and they said it could be a reaction and they checked my bloods as they said if the white blood cell count was low i'd have to stop it. At that time the tests showed the white blood cells weren't low so they advised to continue!

    I remember thinking in my head they will go down!! I continued taking the antibiotic and I got fevers felt horrible so when they did my bloods again my white blood cells had dropped which is a reaction from the drug so I stopped it and I was admitted. Once your daughter stops taking it she will be ok. I'm surprised the doctors didn't suggest it could be a reaction from the drug! My CF nurse told me it could be when I rang with my symptoms!

    I hope it all goes ok it's hard when it happens. wishing you all the best.

  2. #12
    i am allergic to Ceftaz - it gave me hives!
    Marcie, 36yo, DF508/3659delC, CFRD
    mommy to two furry feline babies and committed to a most amazing man, loving life!!!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •